Vol. 64, No. 1, 1976

Download this article
Download this article. For screen
For printing
Recent Issues
Vol. 294: 1
Vol. 293: 1  2
Vol. 292: 1  2
Vol. 291: 1  2
Vol. 290: 1  2
Vol. 289: 1  2
Vol. 288: 1  2
Vol. 287: 1  2
Online Archive
Volume:
Issue:
     
The Journal
Subscriptions
Editorial Board
Officers
Special Issues
Submission Guidelines
Submission Form
Contacts
Author Index
To Appear
 
ISSN: 0030-8730
A generalization of a theorem of Chacon

Robert Chen

Vol. 64 (1976), No. 1, 93–95
Abstract

A generalization of a theorem of Chacon is proved simply by an application of a maximal inequality. A pointwise convergence theorem and the submartingale convergence theorem are immediate consequences.

Mathematical Subject Classification 2000
Primary: 60G40
Milestones
Received: 25 November 1975
Published: 1 May 1976
Authors
Robert Chen